So i've been on Microgestin Fe 1/20 for 3 months now, i have never missed a pill, i take them on time every time (exactly when my alarm goes off that i have set for it) and it seems that after the inactive week of pills i take, when i begin the active pills again, i feel especially nauseous in the AM. is that just beacuse i'm starting the active pills again? becasue sometimes (not too much any more ) it freaks me and makes me think i'm pregnant (even though i cant be because i've never missed a pill)
Is it just because I'm starting a new pack??
- 14 Oct 2014 by casper1234
- 14 October 2014
Added 14 Oct 2014:
And it's like cramping and all that jazz
With perfect use, pills are around 99-99.9% effective. Nausea when starting back on the active pills is just a side effect. No worries, if you take them as you say, you have very little chance of pregnancy. It doesnt get much better than that. Only abstinence is more effective. This nausea should go away after a few more months.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2010 • 1 answer
I lost my birth control pack. do I start a new pack /start a new one starting the day that I missed?
Posted 11 Aug 2014 • 3 answers
Posted 4 Apr 2015 • 1 answer
Posted 12 Jul 2015 • 1 answer
Posted 27 Sep 2016 • 0 answers